Switch of therapy with break
Jan 25, 2009
Hello Dr. Holodniy My Wife is taking since Truvada and Sustive since June 2008...she reacts well and her cd4 grown from 329 to 420 and the virus is indetectibel. But now her liver counts are not so good and the doctor said that the best would be to switch to an other medicin. The only Problem is that now we will go to holyday for one month..so the doctor told us that she should make a break for one month and than whem she return start with a new therapy. To be sincere Im afraid to interrupt the therapy of my wife for resistance building. What do you think is it realy not dangerous? My wife is 32 years old. Thank you for your answer.
Response from Dr. Holodniy
You don't indicate what liver counts are abnormal and by how much. If there is only a modest increase in liver enzymes for instance, then one could continue the regimen or start something else. If there are significant increases in these enzymes, and other causes have been ruled out, then stopping the HIV meds may be in order.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Black Spots After Vaginal Sex Without Condom Does It Mean I Have HIV
- Bloody Nose After Unprotected Anal Sex Worried I Have HIV
- Erectile Dysfunction After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Itchy Vagina After Erotic Massage Sign Of HIV AIDS
- Vomiting After Anal Sex Without Condom Does It Mean I Have HIV
- White Discharge After Anal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.